Previous |  Up |  Next


Title: Sufficient conditions for the oscillation of $n$-th order nonlinear delay differential equation (English)
Author: Ohriska, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 3
Year: 1980
Pages: 490-497
Summary lang: Russian
Category: math
MSC: 34K15
idZBL: Zbl 0443.34069
idMR: MR583628
DOI: 10.21136/CMJ.1980.101698
Date available: 2008-06-09T14:40:44Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Ohriska J.: The argument delay and oscillatory properties of differential equation of $n$-th order.Czech. Math. J., 29 (104) 1979, 268-283. Zbl 0396.34058, MR 0529514


Files Size Format View
CzechMathJ_30-1980-3_15.pdf 752.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo